Gröbner techniques and ribbons

Deopurkar, Anand and Fedorchuk, Maksym and Swinarski, David (2014) Gröbner techniques and ribbons. Albanian J. Math., 8 (1). pp. 55-70.

[img]
Preview
Text
2014-06.pdf

Download (387kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 07 Dec 2017 00:10
Last Modified: 07 Dec 2017 00:10
URI: http://kerkoje.com/id/eprint/259

Actions (login required)

View Item View Item